# SDR AALA20140129008

- Difficulty date: January 23, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 65,120 hours, 33,923 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 HOLES WERE ELONGATED IN THE LT VERTICAL STABILIZER SPAR CAP AT STATION ZFS 52.267.  REPARIRED IAW BOEING DRAWING SG 09550005.
